# SDR AALA202303153247

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 68,121 hours, 31,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007081
- Part serial: P9398
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 4,907 hours, 2,919 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESENT FLIGHT CREW STARTED TO SMELL AN ODOR SIMILIAR TO HYDRAULIC FLUID OR CRAYONS. CREW TURNED THE CABIN FAN OFF AND THE BLOWER, EXTRACT FAN WAAS PLACED IN THE OVERIDE POSITION WHICH GREATLY REDUCED THE ODOR. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING OIL LEAKS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
